I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1996, VOLUME 2, NUMBER 4, PAGES 1107-1115
A. V. Lebedev
View as HTML View as gif image
This paper considers the infinite server queue with the batch input
Theorem 1. If
Some generalizations are discussed: nonstationary queues (with
time-dependent parameters) and queues with heterogeneous customers.
For these monotony theorems are proved.
Conditions under which the asymptotic
|Main page||Contents of the journal||News||Search|
Last modified: March 19, 2005